# SDR FDEA201007252665

- Difficulty date: July 25, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 50,820 hours, 11,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77971
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT RT TUNNEL AREA - LONGERON L- 29 CRACKED AT STA1673. DAMAGED LONGERON AT CTR CARGO COMPARTMENT RT TUNNEL AREA L-29 STA1673 REMOVED IAW SRM 51-33-01, REV 43.  CUTOUT CARRIED OUT IAW SRM 53-00-05, FIG 201   REV 43. NEW LONGERON REWORKED IAW DWG AFA7797 REV A AND SPLICE, MACHINED IAW SRM 53-00-05 FIG 201, REV 43.  NEW LONGERON AND SPLICE INSTALLED IAW SRM   53-00-05 FIG 201, REV 43.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
